# SDR DALA13024613712

- Difficulty date: May 27, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 43,093 hours, 17,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHTS AT L1 DOOR AND FWD F/A SEAT INOPERATIVE.  MX FOUND POWER SUPPLY BATTERY DISCONNECTED.  RE-INSTALLED IAW AMM 33-51. OPS TEST OK.
